# SDR ASAA2014081308837

- Difficulty date: August 13, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 17,261 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 7024091009
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 17F EMERGENCY EXIT PLASTIC COVER FELL OFF.  ACFT GROUNDED.  FOUND BASE OF LIGHT ASSY BAD, REMOVED AND INSTALLED SERVICEABLE ASSY.  OPS GOOD.  OK FOR CONTINUED  SERVICE.
